# SDR DALA13068925643

- Difficulty date: December 7, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF RT TRANSITION PANEL,  DISCOVERED CORROSION ON AFT CARGO LOWER SILL ANGLE BS 1360-1380.  R & R SILL ANGLE IAW SRM 51-40-02. PG 1-10.
